Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
4 Publications
2021 | Conference Paper | LibreCat-ID: 29868
Jiménez, F., & Ober-Blöbaum, S. (2021). Fractional Damping Through Restricted Calculus of Variations. Nichtlineare Sci 31, 46.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29424
Cresson, J., Jiménez, F., & Ober-Blöbaum, S. (2020). Modelling of the convection-diffusion equation through fractional restricted calculus of variations. 24th International Symposium on Mathematical Theory of Networks and Systems.
LibreCat
2018 | Conference Paper | LibreCat-ID: 29425
Jiménez, F., & Ober-Blöbaum, S. (2018). Necessary optimality conditions for optimally controlled dissipative mechanical systems modelled through fractional derivatives. 6th European Conference on Computational Mechanics.
LibreCat
2018 | Conference Paper | LibreCat-ID: 29427
Jiménez, F., & Ober-Blöbaum, S. (2018). A fractional variational approach for modelling dissipative mechanical systems continuous and discrete settings. In IFAC-PapersOnLine (Ed.), 6th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2018: Vol. 51(3) (pp. 50–55).
LibreCat